MathSciNet Relay Station
MathSciNet bibliographic data
MR2104141 90B22 (90B15)
Mandelbaum, Avishai; Stolyar, Alexander L. Scheduling flexible servers with convex delay costs: heavy-traffic optimality of the generalized $c\mu$-rule. Oper. Res. 52 (2004), no. 6, 836–855.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement